Passive scalar in a large-scale velocity field

I. Kolokolov, V. Lebedev, Mikhail Stepanov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We consider advection of a passive scalar θ(t, r) by an incompressible large-scale turbulent flow. In the framework of the Kraichnan model all PDF's (probability distribution functions) for the single-point statistics of θ and for the passive scalar difference θ(r2) - θ(r2) (for separations r1 - r2 lying in the convective interval) are found.

Original languageEnglish (US)
Pages (from-to)920-939
Number of pages20
JournalZhurnal Eksperimental'noj i Teoreticheskoj Fiziki
Volume115
Issue number3
Publication statusPublished - 1999
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this